Mucinex Fast-Max Cold Flu & Sore Threat Clear & Cool Liquid

Mucinex Fast-Max Cold Flu & Sore Threat Clear & Cool Liquid

6 oz btl

Ingredients

Active Ingredients (In Each 20 Ml) ... Purposes. Acetaminophen 650 Mg ... Pain Reliever/Fever Reducer. Dextromethorphan HBr 20 Mg ... Cough Suppressant. Guaifenesin 400 Mg ... Expectorant. Phenylephrine HCI 10 Mg ... Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, D&C Yellow No.10, Edetate Disodium, FD&C Blue No.1, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum.

Warnings

Tamper evident: Do not use if neckband on bottle cap is broken or missing. Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin. When using this product do not use more than directed. Stop use and ask a doctor if: Nervousness, dizziness, or sleeplessness occur. Pain, nasal congestion, or cough gets worse or lasts more than 7 days. Fever gets worse or lasts more than 3 days. Redness or swelling is present. New symptoms occur. Cough comes back, or occurs with rash or headache that lasts. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not refrigerate.

Details

Mucinex® Fast-Max® Cold, Flu & Sore Throat Clear & Cool™. Cooling menthol flavor! Maximum strength*. Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough Suppressant. Guaifenesin - Expectorant Phenylephrine HCl - Nasal Decongestant. Relieves headache & fever. Controls cough. Relieves nasal & chest congestion. Thins & loosens mucus. For ages 12+. 6 fl oz (180 ml). Uses: Temporarily relieves these common cold and flu symptoms: Cough. Nasal congestion. Sinus congestion and pressure. Minor aches and pains. Headache. Sore throat. Temporarily reduces fever. Temporarily promotes nasal and/or sinus drainage. Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Each 20 ml contains: sodium 9 mg. rb - Health, Hygiene, Home. *Per 4-hour dose. Questions? 1-866-MUCINEX (1-866-682-4639). You may also report side effects to this phone number. Please visit our website www.mucinex.com. © 2016 RB.

Do not take more than directed (see Overdose warning). Do not take more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Adults and children 12 years of age and older: 20 ml in dosing cup provided every 4 hours Children under 12 years of age: Do not use. Other information: Store between 20-25°C (68-77°F). Dosing cup provided.

Country of Origin

Great Britain

Manufacturer

Reckitt Benckiser

Address

Parsippany, NJ 07054-0224

Phone

1-866-MUCINEX (1-866